# SDR 05FDEA01284

- Difficulty date: May 14, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 21,984 hours, 4,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717014
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, STA 1841 FLOOR AREA BULKHEAD APPROX X= -25 VERTICAL   STIFFENER FOUND CRACKED.  REMOVED AS PER SRM 51-33-01 VOLUME II. NEW STIFFENER FABRICATED AS PER DRAWING   AGA7170 AND   INSTALLED AS PER SRM 51-33-01 VOLUME II. REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
